Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 75, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at May 3, 2011, 8:33 AM CDT for Warren County, Kentucky. It took effect at May 3, 2011, 9:21 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 8:33 AM CDT (13:33 UTC)
- In effect from
- May 3, 2011, 9:21 PM CDT
- Expired
- May 4, 2011, 4:49 PM CDT
- In force
- 19 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Warren County, KY
The river
Written for the forecast point Drakes Creek near Alvaton (ALVK2).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
615 WGUS43 KLMK 031333 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 933 AM EDT TUE MAY 3 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... DRAKES CREEK NEAR ALVATON GREEN RIVER AT BROWNSVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON...WARREN. .TWO TO THREE INCHES OF RAIN OVERNIGHT IS CAUSING NEW FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. && KYC227-040333- /O.NEW.KLMK.FL.W.0075.110504T0300Z-110505T0400Z/ /ALVK2.1.ER.110504T0300Z.110504T1200Z.110504T2200Z.NO/ 933 AM EDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE DRAKES CREEK NEAR ALVATON. * FROM THIS EVENING TO LATE WEDNESDAY NIGHT. * AT 8:45 AM TUESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 23.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 21.0 FEET...PHIL MOORE PARK FLOODS OVER TRAILS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON JUN 6 1998. $$ KYC061-040333- /O.NEW.KLMK.FL.W.0076.110503T1746Z-110505T2000Z/ /BRNK2.1.ER.110503T1746Z.110504T0600Z.110505T1400Z.NO/ 933 AM EDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT BROWNSVILLE. * FROM THIS AFTERNOON TO THURSDAY AFTERNOON. * AT 8:45 AM TUESDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS...CREEKS...SLOUGHS...AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.4 FEET ON MAY 10 2009. $$
3 follow-up statements
275 WGUS83 KLMK 040222 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1022 PM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... DRAKES CREEK NEAR ALVATON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING. && KYC227-041422- /O.EXT.KLMK.FL.W.0075.110504T0221Z-110505T0800Z/ /ALVK2.1.ER.110503T2308Z.110504T0600Z.110505T0200Z.NO/ 1022 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE DRAKES CREEK NEAR ALVATON. * FROM THIS EVENING TO LATE WEDNESDAY NIGHT. * AT 9:45 PM TUESDAY THE STAGE WAS 23.7 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY LATE EVENING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.5 FEET ON MAR 20 2008. $$ SZAPPANOS
523 WGUS83 KLMK 041446 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1046 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... DRAKES CREEK NEAR ALVATON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY THURSDAY MORNING. && KYC227-050900- /O.EXT.KLMK.FL.W.0075.000000T0000Z-110505T0900Z/ /ALVK2.1.ER.110503T2308Z.110504T0815Z.110505T0300Z.NO/ 1046 AM EDT WED MAY 4 2011 THE FLOOD WARNING CONTINUES FOR THE DRAKES CREEK NEAR ALVATON. * AT 9:45 AM WEDNESDAY THE STAGE WAS 24.6 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 21.0 FEET...PHIL MOORE PARK FLOODS OVER TRAILS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.5 FEET ON MAR 20 2008. $$
403 WGUS83 KLMK 042149 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 549 PM EDT WED MAY 4 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... DRAKES CREEK NEAR ALVATON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT. && KYC227-042219- /O.CAN.KLMK.FL.W.0075.000000T0000Z-110505T0900Z/ /ALVK2.1.ER.110503T2308Z.110504T0815Z.110504T1833Z.NO/ 549 PM EDT WED MAY 4 2011 THE FLOOD WARNING IS CANCELLED FOR THE DRAKES CREEK NEAR ALVATON. * AT 4:45 PM WEDNESDAY THE STAGE WAS 20.6 FEET. * FLOOD STAGE IS 22.0 FEET. * FELL BELOW FLOOD STAGE AT 2:33 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.1 FEET BY THURSDAY MORNING. * IMPACT...AT 21.0 FEET...PHIL MOORE PARK FLOODS OVER TRAILS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 3, 5:29 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 3, 5:29 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 AM EDT TUE MAY 3 2011
...UPDATED AVIATION DISCUSSION...
.SHORT TERM (TODAY AND TONIGHT)...
...EXPECT SHOWERS TO CONTINUE THROUGH AT LEAST MID-MORNING AND
FINALLY TO DIMINISH FROM NORTHWEST TO SOUTHEAST LATER THIS
AFTERNOON...
EXCESSIVE RAINS WILL FINALLY COME TO AN END LATER TODAY.
HOWEVER...ONE FINAL DISTURBANCE WILL BRING WIDESPREAD SHOWERS DURING
THE PRE-DAWN THROUGH THE LATE MORNING HOURS. UPPER AIR PATTERN EARLY
THIS MORNING SHOWS A POSITIVELY TILTED 500MB TROUGH CENTERED OVER
WISCONSIN. A STRONG JET EXTENDS FROM TEXAS THROUGH MICHIGAN...WITH
THE COMMONWEALTH LOCATED UNDER THE RIGHT ENTRANCE REGION. SURFACE
ANALYSIS CURRENTLY SHOWS A COLD FRONT LOCATED FROM EASTERN KENTUCKY
THROUGH NORTHERN ALABAMA. THIS FRONT WILL MOVE LITTLE TODAY. WEAK
LOW PRESSURE WILL MOVE ACROSS EASTERN KENTUCKY THIS MORNING.
SOUTHWESTERLY FLOW ALOFT AND FAVORABLE UPPER AIR DYNAMICS WILL
CONTINUE TO GENERATE WIDESPREAD SHOWERS FROM WESTERN TENNESSEE
THROUGH WESTERN KENTUCKY DURING THE PRE-DAWN HOURS. ALL OF THE SHORT
TERM GUIDANCE MOVES THIS LAST SIGNIFICANT BATCH OF RAIN NORTHEAST
ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA DURING THE MORNING
HOURS. THE SPC WRF...WHICH HAS BEEN QUITE ACCURATE THE LAST SEVERAL
RUNS...AND THE 00Z MESO-NAM BOTH BRING UP TO ANOTHER INCH OF RAIN
ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH EARLY
AFTERNOON. THIS IS SUPPORTED BY HPC.
SO...EXPECT AN EXPANDING AREA OF RAIN MOVING ACROSS THE REGION
AROUND THE MORNING RUSH HOUR. BASED ON LAST EVENING'S RAIN AND
ADDITIONAL ROAD CLOSURES...HAVE EXPANDED THE CURRENT FLOOD WARNING
ACROSS SOUTHERN INDIANA AND ALONG THE OHIO RIVER TO INCLUDE LOUISVILLE
AND A FEW OTHER COUNTIES ACROSS CENTRAL KENTUCKY.
RAIN WILL DIMINISH THIS AFTERNOON...SLOWLY TAPERING OFF ACROSS
SOUTHERN INDIANA BY MID AFTERNOON...AND LINGERING THROUGH EARLY
EVENING ACROSS THE BLUEGRASS AND LAKE CUMBERLAND AREAS.
SOME PARTIAL CLEARING MAY DEVELOP DURING THE PRE-DAWN HOURS
WEDNESDAY. TODAY AND TONIGHT WILL STAY VERY COOL. HIGHS TODAY WILL
STAY IN THE LOWER TO MID 50S WITH LOWS EARLY WEDNESDAY IN THE LOWER
40S.
.LONG TERM (WEDNESDAY - MONDAY)...
UPSTREAM UPR LEVEL/SURFACE RIDGES WILL KEEP US DRY THRU THU AS THEY
MOVE INTO AND REACH THE EASTERN OHIO VALLEY. TEMPS WILL REBOUND...
ESPECIALLY THU AS WINDS BECOMES SOUTHERLY.
UPPER LEVEL TROF ACRS THE MID/UPPER MS VLY THU EVE EXPECTED TO REACH
THE LOWER OH VLY BY FRI MORNING AND BRING A CHANCE OF SHOWERS THU
NIGHT AND EARLY FRI. ANY SHOWERS SHUD BE EXITING OUR EASTERN
FORECAST AREA BY EARLY AFTN FRI. A BREAK IN RAIN EXPECTED FRI
AFTN/NIGHT BEFORE NEXT SYSTEM (UPPER LEVEL TROF/LOW TRAVERSING THE
GREAT LAKES) SENDS A COLD FRONT OUR WAY FOR THE WEEKEND.
IT APPEARS THAT THE BULK OF THE SHOWER/TSTM ACTIVITY ASSOCIATED WITH
THIS SYSTEM WILL RESIDE ACRS SOUTHERN INDIANA SAT...THEN SLIDE SEWD
INTO N AND ECNTRL KY SAT NIGHT. FORECAST SOUNDINGS INDICATE AMPLE
SHEAR/INSTABILITY FOR SOME STRONG STORMS EARLY SAT NIGHT.
SHOWERS/STORMS SHUD BE WANING BY SUN AS FRONT DECELERATES/STALLS IN
CENTRAL KY.
TEMPS EXPECTED TO BE ABOVE SEASONAL MAXS FOR THE WEEKEND IN
PRE-FRONTAL S/SW FLOW.
&&
.AVIATION (12Z TAF ISSUANCE)...
WIDESPREAD RAIN WILL GRADUALLY COME TO AN END DURING THE LATE
MORNING TO MID AFTERNOON HOURS FROM THE NORTHWEST TO THE SOUTHEAST
AS LOW PRESSURE PULLS AWAY ACROSS OHIO.
EXPECT RAIN TO DIMINISH AND END AT SDF AROUND THE 14 TO 16Z TIME
FRAME...ALTHOUGH LOW CLOUDS AND DRIZZLE MAY LINGER A FEW HOURS
LONGER. AT BWG AND LEX...RAIN MAY END IN THE 15 TO 18Z TIME FRAME.
EXPECT IFR CONDITIONS TO CONTINUE THROUGH THE EARLY AFTERNOON
HOURS...THEN GRADUALLY RISE INTO MVFR RANGE BY LATE AFTERNOON.
OVERNIGHT...EXPECT DRY CONDITIONS WITH PARTIAL CLEARING BY LATE
EVENING OR DURING THE EARLY MORNING HOURS.
NORTH-NORTHWEST WINDS WILL CONTINUE AROUND 10 MPH THROUGH 00Z
WEDNESDAY...THEN BECOME QUITE LIGHT OVERNIGHT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
KYZ023>035-038-039-045-053-061>063-070>072.
IN...FLOOD WATCH UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM........JSD
LONG TERM.........13
AVIATION..........JSDHazardous weather outlook, May 3, 2:55 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 355 AM EDT TUE MAY 3 2011 INZ076>079-083-084-089>092-KYZ023>035-038-039-045-053-061>063- 070>072-040800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY- HART KY-LOGAN KY-WARREN KY-SIMPSON KY- 355 AM EDT TUE MAY 3 2011 /255 AM CDT TUE MAY 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH EARLY AFTERNOON. ADDITIONAL RAINS WILL WORSEN AN ALREADY BAD FLOODING SITUATION. SMALL STREAMS AND CREEKS MAY FLOOD AGAIN TODAY. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS AND KEEP LARGER RIVERS IN FLOOD. A FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FLOODING IS EXPECTED TO CONTINUE ACROSS AREA RIVERS THROUGH MID WEEK. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION THURSDAY NIGHT AND AGAIN ON SATURDAY. BOTH MAY PRODUCE THUNDERSTORMS WITH CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE THROUGH TUESDAY EVENING. KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-040800- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 355 AM EDT TUE MAY 3 2011 /255 AM CDT TUE MAY 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RAIN WILL CONTINUE THIS MORNING THROUGH AT LEAST EARLY AFTERNOON. AN ADDITIONAL INCH OF RAIN WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. SMALL STREAMS AND CREEKS MAY APPROACH BANK FULL. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS AND KEEP RIVERS SWOLLEN OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXPECT RISES ACROSS AREA RIVERS AND POSSIBLE ADDITIONAL FLOODING PROBLEMS LATER THIS WEEK. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION THURSDAY NIGHT AND AGAIN ON SATURDAY. BOTH SYSTEM MAY PRODUCE THUNDERSTORMS WITH CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE THROUGH TUESDAY EVENING. JSD/13
In the hours before
Local storm report, May 3, 6:10 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 AM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM HEAVY RAIN ELIZABETHTOWN 37.70N 85.87W
05/03/2011 M3.47 INCH HARDIN KY TRAINED SPOTTER
3.47 INCHES OF RAIN RECEIVED IN THE PAST 24 HOURS.
&&
EVENT NUMBER LMK1100712
EERLocal storm report, May 3, 7:35 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 AM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM HEAVY RAIN FRANKFORT 38.19N 84.87W
05/03/2011 M3.40 INCH FRANKLIN KY EMERGENCY MNGR
3.4 INCHES OF RAIN IN 24 HOURS NEAR US 127 AND THE
PEAKS MILL RD AREA.
&&
EVENT NUMBER LMK1100713
ALLocal storm report, May 3, 7:59 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 AM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD GEORGETOWN 38.20N 84.55W
05/03/2011 SCOTT KY LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LMK1100714
ALLocal storm report, May 3, 8:03 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 AM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM FLOOD ELIZABETHTOWN 37.70N 85.87W
05/03/2011 HARDIN KY NWS EMPLOYEE
NUMEROUS ROADS CLOSED IN THE SOUTHERN END OF
ELIZABETHTOWN AND ACROSS SOUTHERN HARDIN COUNTY.
&&
EVENT NUMBER LMK1100715
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:06 PM CDT | Special Weather Statement | LMK | Bourbon | 24 min |
| May 2, 7:13 PM CDT | Special Weather Statement | LMK | Edmonson, Warren | 32 min |
| May 3, 12:39 AM CDT | Areal Flood Warning | LMK | Bullitt, Butler, Grayson, Hardin, Henry, Jefferson and 1 more | 15 hr |
| May 3, 5:01 AM CDT | Areal Flood Advisory | LMK | Franklin, Harrison, Nelson, Scott, Shelby, Spencer | 3 hr |
| May 3, 6:55 AM CDT | Areal Flood Warning | LMK | Edmonson, Hart, Larue, Nelson, Washington | 33 hr |
| May 3, 7:57 AM CDT | Areal Flood Warning | LMK | Franklin, Harrison, Nelson, Scott, Shelby, Spencer | 9 hr |
| May 3, 7:58 AM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Fayette, Green, Jessamine and 6 more | 9 hr |
| May 3, 8:33 AM CDT | River Flood Warning | LMK | Edmonson | 3 days |
| May 3, 9:02 AM CDT | River Flood Warning | LMK | Bullitt | 12 hr |
| May 3, 9:13 AM CDT | River Flood Warning | LMK | Bourbon | 27 hr |
| May 3, 2:42 PM CDT | River Flood Warning | LMK | Nicholas, Robertson | 19 hr |
| May 3, 3:35 PM CDT | Areal Flood Warning | LMK | Bullitt, Butler, Franklin, Grayson, Hardin, Harrison and 4 more | 24 hr |
| May 3, 3:43 PM CDT | Areal Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 24 hr |
| May 3, 3:43 PM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Fayette, Green, Jessamine and 4 more | 24 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.